RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
Main page
About this project
Software
Classifications
Links
Terms of Use

Search papers
Search references

RSS
Current issues
Archive issues
What is RSS






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


J. Am. Math. Soc., 2018, Volume 31, Issue 1, Pages 65–105 (Mi jams1)  

Long gaps between primes

Kevin Forda, Ben Greenb, Sergei Konyaginc, James Maynardb, Terence Taob

a Department of Mathematics, University of Illinois at Urbana-Champaign, 1409 West Green Street, Urbana, Illinois 61801
b Mathematical Institute, Radcliffe Observatory Quarter, Woodstock Road, Oxford OX2 6GG, United Kingdom
c Steklov Mathematical Institute, 8 Gubkin Street, Moscow, 119991, Russia

Funding Agency Grant Number
National Science Foundation DMS-1201442
DMS-1501982
DMS-1266164
European Research Council 279438
Simons Foundation
James and Carol Collins Chair
Mathematical Analysis & Application Research Fund Endowment
The first author was supported by NSF grants DMS-1201442 and DMS-1501982. The second author was supported by ERC Starting Grant 279438, Approximate algebraic structure, and by a Simons Investigator grant. The fifth author was supported by a Simons Investigator grant, by the James and Carol Collins Chair, by the Mathematical Analysis & Application Research Fund Endowment, and by NSF grant DMS-1266164.


DOI: https://doi.org/10.1090/jams/876


Bibliographic databases:

ArXiv: 1412.5029
Document Type: Article
Received: 23.12.2015
Revised: 10.11.2016
Language: English

Linking options:
  • http://mi.mathnet.ru/eng/jams1

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:175

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019